Jump to content

Photo
Mild to Moderate Acne

Doxycycline 1 Month Worse?

doxycycline month acne pimples breakout doxycycline 1 month doxycycline breakout help medication

3 replies to this topic

#1 Goldflsh

Goldflsh

    New Member

  • New Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 28-August 13

Posted 28 August 2013 - 01:26 AM

I don't have awful acne but lately i have been getting more and more pimples on my face.. so i went to see a doctor and he gave me doxycycline.

I have to say at the start it helped a bit, not a lot but it reduced the amount of acne i was getting.

 

D: Its been exactly a month ive been on it and a couple of  days ago i started getting pimples on my chin and near my cheeks. I NEVER have gotten pimples or marks near my cheeks/chin... so its really weird im breaking out around here.

 

I've read some topics where this has happened to other people and they just took doxycycline for another week and it cleared right up. So is this normal? If i keep taking doxycycline will it go away??

im going on a date this weekend.. and i cant see the doctor until next week.. so yeah. eusa_pray.gif praying for a miracle i hope this breakout goes away soon.. 



#2 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 28 August 2013 - 01:32 AM

You have to give it 3 months before assessing results, and preferably you should also be using a topical retinoid:

 

doxy___retinoid.JPG
(Click to enlarge)
 


#3 iconzz

iconzz

    Junior Member

  • Members
  • Posts & Likes
    Posts: 57
    Blog Entries: 2
    Likes: 1
About Me
  • Gender:Female
  • Location:india
  • Joined: 26-July 13

Posted 28 August 2013 - 04:15 AM

did the doc ask u to take for 1 month?? 

  if u take antidiotics for a too long period.. the infective micro organism becomes resistant to the drug.... wats d dose../??


Edited by iconzz, 28 August 2013 - 04:17 AM.


#4 Pridelands

Pridelands

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 02-September 13

Posted 02 September 2013 - 09:00 PM

I've been taking doxycycline 100mg twice daily for the past year or so. After about 4 months it started working great but now my acne is even WORSE than it was when I started, ALL around my cheeks. I never used to have acne there, and now I do.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users